Show simple item record

dc.contributor.authorBjörnsson, Einar S
dc.date.accessioned2016-04-27T10:57:13Zen
dc.date.available2016-04-27T10:57:13Zen
dc.date.issued2016en
dc.date.submitted2016en
dc.identifier.citationInt J Mol Sci, 2016, 17 (2):en
dc.identifier.issn1422-0067en
dc.identifier.pmid26861310en
dc.identifier.doi10.3390/ijms17020224en
dc.identifier.urihttp://hdl.handle.net/2336/607218en
dc.descriptionTo access publisher's full text version of this article, please click on the hyperlink in Additional Links field or click on the hyperlink at the top of the page marked Files. This article is open access.en
dc.description.abstractIdiosyncratic drug-induced liver injury (DILI) is an underreported and underestimated adverse drug reaction. Information on the documented hepatotoxicity of drugs has recently been made available by a website that can be accessed in the public domain: LiverTox (http://livertox.nlm.nih.gov). According to critical analysis of the hepatotoxicity of drugs in LiverTox, 53% of drugs had at least one case report of convincing reports of liver injury. Only 48 drugs had more than 50 case reports of DILI. Amoxicillin-clavulanate is the most commonly implicated agent leading to DILI in the prospective series. In a recent prospective study, liver injury due to amoxicillin-clavulanate was found to occur in approximately one out of 2300 users. Drugs with the highest risk of DILI in this study were azathioprine and infliximab.
dc.language.isoenen
dc.publisherMDPI AGen
dc.relation.urlhttp://dx.doi.org/ 10.3390/ijms17020224en
dc.relation.urlhttp://www.ncbi.nlm.nih.gov/pmc/articles/PMC4783956/en
dc.rightsArchived with thanks to International journal of molecular sciencesen
dc.subjectLifrarsjúkdómaren
dc.subjectLyfjanotkunen
dc.subjectGAS12
dc.subject.meshDrug-Induced Liver Injuryen
dc.subject.meshPharmaceutical Preparationsen
dc.subject.meshDrug-Induced Liver Injury, Chronicen
dc.titleHepatotoxicity by Drugs: The Most Common Implicated Agents.en
dc.typeArticleen
dc.contributor.department[ 1 ] Univ Iceland, Natl Univ Hosp Iceland, Div Gastroenterol & Hepatol, Dept Internal Med, IS-108 Reykjavik, Iceland   Organization-Enhanced Name(s)      Landspitali National University Hospital     University of Iceland [ 2 ] Univ Iceland, Fac Med, IS-108 Reykjavik, Icelanden
dc.identifier.journalInternational journal of molecular sciencesen
dc.rights.accessOpen Accessen
refterms.dateFOA2018-09-12T15:55:51Z
html.description.abstractIdiosyncratic drug-induced liver injury (DILI) is an underreported and underestimated adverse drug reaction. Information on the documented hepatotoxicity of drugs has recently been made available by a website that can be accessed in the public domain: LiverTox (http://livertox.nlm.nih.gov). According to critical analysis of the hepatotoxicity of drugs in LiverTox, 53% of drugs had at least one case report of convincing reports of liver injury. Only 48 drugs had more than 50 case reports of DILI. Amoxicillin-clavulanate is the most commonly implicated agent leading to DILI in the prospective series. In a recent prospective study, liver injury due to amoxicillin-clavulanate was found to occur in approximately one out of 2300 users. Drugs with the highest risk of DILI in this study were azathioprine and infliximab.


Files in this item

Thumbnail
Name:
ijms-17-00224-v2.pdf
Size:
174.5Kb
Format:
PDF

This item appears in the following Collection(s)

Show simple item record